# SDR DALA2018082805320

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,999 hours, 18,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DOESN'T ARM PAST DEPARTURE TIME. REMOVED DEBRIS FROM GIRT BARS. REMOVED OBSTRUCTION. ALL OPS SATISFACTORY IAW AMM 52-11.
